# SDR AWXA9500479

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C7 INSPECTION, FOUND FLOOR BEAM AT BS 328 RBL 45 CORRODED ON UPPER CHORD.  INSTALLED REPAIR ANGLE PER SRM 51-40-4, FIG 2.  (M)
